# SDR IPXA2020051055129

- Difficulty date: May 10, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 24,999 hours, 8,793 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A **SUPPLEMENTAL SDR** (CLOSED) LEFT WING INBOARD AILERON LOWER SKIN DAMAGE.  THIS IS A MAJOR REPAIR TRANSFERRED TO NON-ROUTINE CARD # 663200 DM 0557813 05-08-20Y.  SANDED DAMAGED AREAS PER SRM 51-70-17.  REMOVED DAMAGED SKIN & FABRICATED CORE SPLICES PER EO 767-5750-76127-C.  INSTALLED & STARTED CORE PER SRM 51-70-17-06.  FINISHED & SANDED CORE COOK & COMPLETED REPAIR PER E.O 767-5750-76127-C.
